# SDR N6WA2020102202

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK 2-3 CANISTER AFT ATTACH FLANGE CRACKED.  FABRICATED PARTS AND COMPLEATED REPAIRS, IAW REO 670-57-42-577.
